Alert archive / Ohio / Small Craft Advisories in 2014
Small Craft Advisory 39, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Oct 14, 2014, 3:52 AM EDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2014, 3:52 AM EDT (07:52 UTC)
- Expired
- Oct 14, 2014, 10:24 PM EDT
- In force
- 19 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
172 WHUS71 KCLE 140752 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 352 AM EDT TUE OCT 14 2014 LEZ142>145-141600- /O.NEW.KCLE.SC.Y.0039.141014T0752Z-141015T0100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 352 AM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. *WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS WILL DECREASE BY EVENING TO 10 TO 20 KNOTS. *WAVES: WAVES WILL BUILD TO 2 TO 4 FEET TODAY AND SUBSIDE TO 2 FEET OR LESS TONIGHT. THE SMALL CRAFT WAS ISSUED BECAUSE OF THE STRONG SUSTAINED SOUTHERLY WINDS. THE WAVES WILL BE HIGHEST 3 TO 5 MILES FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-141600- /O.NEW.KCLE.SC.Y.0039.141014T0752Z-141015T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 352 AM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. *WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS WILL DECREASE BY EVENING TO 10 TO 20 KNOTS. *WAVES: WAVES WILL BE 1 TO 3 FEET TODAY AND SUBSIDE TO 2 FEET OR LESS TONIGHT. THE SMALL CRAFT WAS ISSUED BECAUSE OF THE STRONG SUSTAINED SOUTHERLY WINDS. THE WAVES WILL BE HIGHEST 3 TO 5 MILES FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
3 follow-up statements
693 WHUS71 KCLE 141342 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 942 AM EDT TUE OCT 14 2014 LEZ142>145-142145- /O.CON.KCLE.SC.Y.0039.000000T0000Z-141015T0100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 942 AM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. *WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS WILL DECREASE BY EVENING TO 10 TO 20 KNOTS. *WAVES: WAVES OF 2 TO 4 FEET TODAY...WILL SUBSIDE TO 2 FEET OR LESS OVERNIGHT. THE SMALL CRAFT WAS ISSUED BECAUSE OF THE STRONG SUSTAINED SOUTHERLY WINDS. THE WAVES WILL BE HIGHEST 3 TO 5 MILES FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ LEZ146>149-142145- /O.CON.KCLE.SC.Y.0039.000000T0000Z-141015T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 942 AM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. *WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS WILL DECREASE BY EVENING TO 10 TO 20 KNOTS. *WAVES: WAVES OF 2 TO 4 FEET TODAY WILL SUBSIDE TO 2 FEET OR LESS OVERNIGHT. THE SMALL CRAFT WAS ISSUED BECAUSE OF THE STRONG SUSTAINED SOUTHERLY WINDS. THE WAVES WILL BE HIGHEST 3 TO 5 MILES FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
194 WHUS71 KCLE 141927 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 327 PM EDT TUE OCT 14 2014 LEZ146>149-150330- /O.EXT.KCLE.SC.Y.0039.000000T0000Z-141015T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 327 PM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY. *WINDS: SOUTH WINDS 15 TO 25 KNOTS WILL CONTINUE UNTIL LATE TONIGHT. *WAVES: WAVES OF 2 TO 4 FEET WILL CONTINUE WILL CONTINUE UNTIL LATE TONIGHT. THE SMALL CRAFT WAS ISSUED BECAUSE OF THE STRONG SUSTAINED SOUTHERLY WINDS. THE WAVES WILL BE HIGHEST 3 TO 5 MILES FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ LEZ142>145-150100- /O.CON.KCLE.SC.Y.0039.000000T0000Z-141015T0100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 327 PM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. *WINDS: SOUTH WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH THE EVENING. WINDS WILL DIMINISH TO 10 TO 15 KNOTS LATE TONIGHT. *WAVES: WAVES OF 2 TO 4 FEET WILL CONTINUE THROUGH THE EVENING. WAVES WILL SUBSIDE TO 2 FEET OR LESS LATE TONIGHT. THE SMALL CRAFT WAS ISSUED BECAUSE OF THE STRONG SUSTAINED SOUTHERLY WINDS. THE WAVES WILL BE HIGHEST 3 TO 5 MILES FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
440 WHUS71 KCLE 150224 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1024 PM EDT TUE OCT 14 2014 LEZ146>149-150330- /O.CAN.KCLE.SC.Y.0039.000000T0000Z-141015T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1024 PM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. STRONG SOUTH TO SOUTHEAST WINDS OF 15 TO 25 KNOTS HAVE DIMINISHED TO 10 TO 15 KNOTS WITH WAVES GENERALLY 2 FEET OR LESS. CONSEQUENTLY THE NEED FOR A SMALL CRAFT ADVISORY IS OVER. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 3:29 AM EDT, 23 minutes earlier.
Area forecast discussion, Oct 14, 3:29 AM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
329 AM EDT TUE OCT 14 2014
.SYNOPSIS...
LOW PRESSURE OVER MISSOURI WILL MOVE SLOWLY NORTHEAST ACROSS LAKE
ERIE BY THURSDAY MORNING AND ON TO JAMES BAY BY FRIDAY NIGHT PULLING
A SERIES OF COLD FRONT ACROSS THE REGION. UPPER LEVEL LOW PRESSURE
WILL STAY OVER THE EASTERN LAKES THROUGH EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE MODELS REMAIN CONSISTENT IN SLOWLY MOVING A BAND OF SHRA/TSRA
EASTWARD ACROSS THE CWA TODAY INTO WED MORNING. SOME SHEAR PRESENT
BUT INSTABILITY NOT OVER GREAT. SPC KEEPING SVR THREAT SOUTH OF THE
AREA. MAY SEE SOME STRONG STORMS WITH GUSTY WINDS SINCE WINDS WILL
ALREADY BE GUSTING AROUND 30 TO 35 MPH ANYWAY...BUT CURRENTLY DON'T
EXPECT SIGNIFICANT SEVERE STORMS.
THE OTHER THREAT COULD BE FROM FLOODING IF SOME OF THE LOCALLY HEAVY
RAIN LINGERS OVER ANY PARTICULAR AREA. IN GENERAL...LOOKING FOR .75
TO 1.5 INCHES OF RAINFALL AS THE SLOW MOVING BAND MAKES ITS WAY
ACROSS THE AREA. 3 HR FLOOD GUIDANCE RANGING BETWEEN 2 AND 3 INCHES
SO IT CURRENTLY APPEARS THAT WE SHOULD BE ABLE TO HANDLE AN INCH AND
A HALF OR LESS OF RAINFALL WITHOUT ANY SIGNIFICANT FLOODING SO WON'T
PUT UP A FLOOD WATCH.
TODAY WILL BE THE LAST WARM DAY FOR A WHILE...MAYBE FOR THE REST OF
THE SEASON. HIGHS SHOULD BE IN THE 70S...RANGING FROM MOSTLY LOWER
70S IN THE WEST WHERE THE RAIN ARRIVES THIS MORNING TO THE MID TO
UPPER 70S IN THE EAST.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
THE LAST OF THE SLOW MOVING BAND OF RAIN SHOULD PUSH EAST OF THE CWA
DURING THE FIRST FEW HOURS OF DAYLIGHT WED MORNING. A DRIER SLOT OF
MID LEVEL AIR PUSHES ACROSS THE CWA IN THE WAKE OF THE RAIN BAND SO
EXPECT A BREAK IN THE RAINFALL FOR A WHILE. LATER IN THE DAY...SOME
DAYTIME WARMING UNDER THE UPPER LOW MOVING INTO THE AREA WILL LIKELY
TRIGGER SOME CONVECTIVE SHRA AS THE LOWER LEVELS STILL STAY FAIRLY
MOIST. ISOLATED THUNDER MAY OCCUR BUT MOSTLY LOOKING FOR JUST SHRA
DUE TO WIDESPREAD CLOUD COVER.
THE SLOW MOVING UPPER LOW WILL TAKE UNTIL LATE THU NIGHT TO LIFT NE
OF THE CWA SO THE AIRMASS WILL STAY UNSTABLE WITH CLOUDS AND GOOD
CHANCES FOR SHRA HANGING AROUND INTO THU NIGHT. DRIER AIR SHOULD
START PUSHING NE ACROSS THE AREA THU NIGHT INTO FRI CAUSING THE
THREAT FOR SHRA TO SHIFT INTO MAINLY THE NE BY FRI. A REINFORCING
COLD FRONT IS EXPECTED TO PUSH SE ACROSS THE AREA FRI EVENING.
MOISTURE IS LIMITED WITH THIS FRONT BUT WITH ADDED HELP FROM LAKE
ERIE MAY BE JUST ENOUGH TO ALLOW FOR SOME SHRA IN THE NE.
TEMPS WED THRU FRI SHOULD RUN CLOSE TO NORMAL SINCE THE COLDER AIR
DOES NOT START TO ARRIVE UNTIL AFTER THE FRONT PASSES FRI NIGHT.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
THE MODELS HAVE THE SAME IDEA BUT TIMING DIFFERENCES WITH THE UPPER
TROF AND SURFACE FEATURES FOR THE PERIOD.
SOME LAKE INDUCED SHOWERS MAINLY OVER EXTREME NE OH AND NW PA
SATURDAY INTO SUNDAY. THE ECMWF CONTINUES TO INDICATE A LOT MORE QPF
THEN WOULD BE EXPECTED. CONTINUED THE TREND TO KEEP MOST OF THE RAIN
SHOWERS IN THE SNOW BELT AREA. THE LAKE AND 850 MB TEMPERATURE
DIFFERENCE WILL BE AROUND 15 TO 16C.
ON SUNDAY THE ECMWF HAS HIGH PRESSURE OVER MUCH OF THE GREAT LAKES
WHILE THE GFS HAS THE RIDGE BUILDING INTO THE OHIO VALLEY AND A TROF
OVER THE EASTERN GREAT LAKES. CONTINUED CHANCE POPS IN THE SNOW BELT
AREA SUNDAY.
BY MONDAY THE ECMWF MOVES THE HIGH TO THE EAST AND A COLD FRONT
APPROACHES WHILE THE GFS HAS A RIDGE OVER MUCH OF THE GREAT LAKES
REGION. KEPT MONDAY DRY AT THIS TIME UNTIL THE TRENDS ARE CLEARER.
HIGHS WILL BE ABOUT 10 DEGREES BELOW NORMAL.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
A COLD FRONT WILL MOVE SLOWLY WEST TO EAST ACROSS THE AREA TONIGHT.
IN THE MEANTIME THE AREA OF RAIN OVER INDIANA WILL MOVE SLOWLY
EAST AS THE 700 MB FLOW IS SOUTHERLY. THE HRRR MODELS TIMING IS
GOOD IN BRINGING THE SHOWERS INTO TOL AND FDY AROUND 11Z AND THEN
IT TRIES TO SHIFT SOME SHOWERS EASTWARD A LITTLE TOO FAST. WENT
WITH A SLOWER TIMING OF THE SHOWERS GETTING TO MFD AROUND 15Z AND
CLE 18Z AND ERI 23Z. IN THE HEAVIER SHOWERS MVFR CONDITIONS BUT
THE PREDOMINANT MAY BE VFR...NOT TOTALLY CONFIDENT IN THAT.
ISOLATED THUNDERSTORMS EMBEDDED IN THE SHOWERS WILL DEVELOP THIS
AFTERNOON. CONFIDENT IN THAT IS LOW...SO NO MENTION OF THUNDER IN
THE TAFS AT THIS TIME. VFR CONDITIONS AFTER THE FRONTAL PASSAGE.
WINDS WILL CONTINUE TO INCREASE DURING THE OVERNIGHT. MENTIONED
SOME LOW LEVEL WIND SHEAR AT A FEW SPOTS WHERE THE WINDS ARE LIGHT
AS THE WINDS ALOFT ARE BECOMING STRONG QUICKLY. SOME QUESTION HOW
STRONG THE WINDS WILL GET. ONCE THE SHOWERS START THE WINDS WILL
NOT BE AS STRONG. THE STRONGEST WINDS WILL BE AROUND NOON MAINLY
OVER NORTH CENTRAL AND A PORTION OF NE OHIO INCLUDING MFD AND CLE
AND POSSIBLY CAK. THE 850 MB WINDS GET TO AROUND 70 KTS AT NOON
WHICH IS STRONG EVEN IN WARM ADVECTION.
.OUTLOOK...NON VFR POSSIBLE LATE TUESDAY NIGHT THROUGH
WEDNESDAY...POSSIBLY LINGERING INTO THURSDAY.
&&
.MARINE...
VERY UNSETTLED ON THE LAKE THROUGH NEXT WEEKEND. A LOW PRESSURE AREA
MOVING THROUGH THE THE WESTERN GREAT LAKES THE NEXT FEW DAYS WAS
CAUSING A TIGHTENING PRESSURE GRADIENT AND INCREASING STRONG WINDS
JUST ABOVE THE SURFACE FOR TODAY. THE LAKE AND 850 MB TEMPERATURE
DIFFERENCE WILL BE NIL SO SOME MIXING WILL OCCUR. BECAUSE OF THAT
WILL ISSUE A SMALL CRAFT ADVISORY FOR STRONG SOUTHERLY WINDS 20 TO
25 KNOTS DECREASING BY LATE AFTERNOON OR EVENING. THE WAVES IN THE
NEARSHORE WILL NOT BE THAT HIGH. SOME QUESTION TO THE TIMING WHETHER
THE WINDS WILL DECREASE BEFORE EVENING OVER THE WESTERN LAKE. AT
THIS TIME WITH THE UNCERTAINTY WILL TO WITH AN EXPIRATION TIME OF 9
PM ON THE WEST END AND 10 PM ON THE EAST.
THE WINDS ON WEDNESDAY WILL NOT BE TOO STRONG AS THE LOW WEAKENS.
ON THURSDAY A WEAK FRONT OR TROF MOVES THROUGH AND THAT COULD CAUSE
WINDS AND WAVES NEAR SMALL CRAFT ADVISORY CONDITIONS ON THE EAST END
OF THE LAKE.
ANOTHER STRONG COLD FRONT MOVES THROUGH LATE FRIDAY AND THAT WILL
DEFINITELY PROMPT THE NEED FOR A SMALL CRAFT ADVISORY AS WINDS COULD
GET UP TO 30 KNOTS. THAT THREAT WILL LAST INTO SUNDAY ON THE ENTIRE
LAKE AND POSSIBLY INTO EARLY MONDAY ON THE EAST END. THE THREAT FOR
SUSTAINED WINDS REACHING GALE FORCE FRIDAY NIGHT IS POSSIBLE AS THE
COLD ADVECTION IS SIGNIFICANT AND THE WINDS ALOFT ARE NEAR 35
KNOTS...THIS THREAT WILL BE MONITORED.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LEZ146>149.
SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR
LEZ142>145.
&&
SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKAHazardous weather outlook, Oct 13, 7:54 AM EDT, 19 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE CLEVELAND OH 754 AM EDT MON OCT 13 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-141200- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 754 AM EDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE AN INCREASED CHANCE FOR FLOODING TUESDAY INTO WEDNESDAY DUE TO EXPECTED LOCALLY HEAVY RAIN. STRONG STORMS ARE ALSO POSSIBLE WITH GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-141200- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 754 AM EDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.